# SDR SWIA200515582

- Difficulty date: September 23, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 32,625 hours, 40,266 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Part serial: 0017
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 686 hours, 1,010 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FLAP CONTROL FAULTS DURING FLAP MOVEMENT.  REPLACED FLAP ANNUNCIATOR ASSY.  OPERATIONAL CHECK GOOD IAW EMB MM 27-50-05.
